Out-of-equilibrium magnetised solutions of the XY-Hamiltonian Mean-Field (XY-HMF) model are built using an ensemble of integrable uncoupled pendula. Using these solutions, we display an out-of-equilibrium phase transition using a specific reduced set of the magnetised solutions.

Out-of-equilibrium solutions in the XY-Hamiltonian Mean-Field model / X. Leoncini; T. Van Den Berg; D. Fanelli. - In: EUROPHYSICS LETTERS. - ISSN 0295-5075. - ELETTRONICO. - 86(2009), pp. 0-0.

Out-of-equilibrium solutions in the XY-Hamiltonian Mean-Field model

FANELLI, DUCCIO
2009

Abstract

Out-of-equilibrium magnetised solutions of the XY-Hamiltonian Mean-Field (XY-HMF) model are built using an ensemble of integrable uncoupled pendula. Using these solutions, we display an out-of-equilibrium phase transition using a specific reduced set of the magnetised solutions.
86
0
0
X. Leoncini; T. Van Den Berg; D. Fanelli
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/385633
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 22
  • ???jsp.display-item.citation.isi??? 21
social impact